# SDR AWXA9900359

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 7087-8077
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOORBEAM BETWEEN STA 7087 & 8077, SIX INCHES RIGHT OF CENTER LINE HAS EVIDENCE OF CORROSION ON TOP SURFACE (FR 16 TO FR 20).  REMOVED EXISTING FILLER PLATE, FABRICATED NEW FILLER OF .080 2024T3--MATERIAL, TREATED, PRIMED, PAINTED AND INSTALLED FILLER PLATE AS PER SRM 53-00-14 PG 206 SHT 1.
